Please use this identifier to cite or link to this item:
Title: Parallel characterizations of a generalized shapley value and a generalized banzhaf value for cooperative games with level structure of cooperation
Author: Álvarez-Mozos, Mikel
Tejada, Oriol
Keywords: Teoria de jocs
Jocs cooperatius (Matemàtica)
Game theory
Cooperative games (Mathematics)
Issue Date: Dec-2011
Publisher: Elsevier
Abstract: We present parallel characterizations of two different values in the framework of restricted cooperation games. The restrictions are introduced as a finite sequence of partitions defined on the player set, each of them being coarser than the previous one, hence forming a structure of different levels of a priori unions. On the one hand, we consider a value first introduced in Ref. [18], which extends the Shapley value to games with different levels of a priori unions. On the other hand, we introduce another solution for the same type of games, which extends the Banzhaf value in the same manner. We characterize these two values using logically comparable properties.
Note: Versió postprint del document publicat a: doi:10.1016/j.dss.2011.04.005
It is part of: Decision Support Systems, 2011, vol. 52, num. 1, p. 21-27
Related resource:
ISSN: 0167-9236
Appears in Collections:Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
620304.pdf324.79 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.